Journal of Wavelet Theory and Applications (JWTA)


Volume 11  Number 1  (2017)





On the ELzaki Transform and Systems of Ordinary Differential Equations
Youtao Gao

Fibrewise B-Property
Tanran Zhao

Role of Mathematics in Medicine
Bingyu Jin

Necessary Conditions for Local Exponential Observers for Discrete-Time Nonlinear Systems
Junkang Chen

Effects of Convection on Mhd Flow Past an Infinite Horizontal Plate
Bo Xu

Free Convective Flow of Jeffrey Fluid through a Porous Medium Bounded by an Infinite Vertical Porous Plate with Constant Heat Flux under the Effect of Magnetic Field
Jeong-In Go and Do-Hyung Kim

Numerical Integration by Series Solution
Jae-Sang Park

Investigating Bidirectional Divergence In Lexical-Semantic Class For English-Hindi-Dravidian Translations
Yihong Hong and Wenjuan Yao





 All rights are reserved with Research India Publications                             Home  Journals  Contact